Advertisement

Daysee Side Effects

Common Side Effects of Daysee

Daysee is a generic version of Seasonale, a medication that has been thoroughly studied in clinical trials. In the studies for most medications, the side effects that occur in a group of people taking the drug are documented and compared to those that occur in another group of people taking a placebo (a "sugar pill" that does not contain any active ingredients).
 
As a result, it is possible to see what side effects occurred, how often they appeared, and how they compared to the group not taking the medicine. However, it is not possible to use a placebo in clinical trials for contraceptives, as this would lead to many unintentional pregnancies.
 
Because it is difficult to obtain much information about possible side effects from studies that do not use a placebo, only vague information is available about possible side effects of Daysee. In fact, the side effects listed in the prescribing information for the contraceptive are actually possible with all birth control pills in general, not necessarily just Daysee.
 
Some of the common side effects of birth control pills include but are not limited to:
 
  • Bloating
  • Breast tenderness and enlargement
  • Breakthrough bleeding and spotting between periods
  • Nausea and vomiting
  • Changes in your eyes that make it more difficult to wear contact lenses
  • Headaches
  • Acne
  • Changes in sex drive.
 
Women are often concerned about weight gain due to birth control pills, but recent research suggests that birth control pills probably do not cause weight gain for most women (see Seasonale and Weight Gain).
 

Final Thoughts

You may experience some or none of the side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular problem, such as nausea, is caused by Daysee or other factors.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking this product or if something "just does not seem right." While it may not be related to the medication, your healthcare provider will be able to diagnose and treat the problem.
Last reviewed by: Kristi Monson, PharmD
Advertisement
4 Relationship Skills for People With ADHD